# SDR VNAA202401050017

- Difficulty date: November 19, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL RBL9 BTW FS349.00 AND FS 477.  REPLACED SEAT RAIL IAW CRJ900 SRM 53-21-49-101-001-A02, PER CRJ900 AMM 53-00-49-000-801-A12
